Follow
Gauree Shanker
Gauree Shanker
Professor (Full), Central University of Punjab
Verified email at cup.edu.in - Homepage
Title
Cited by
Cited by
Year
Homogeneous Finsler spaces with some special -metrics
G Shanker, K Kaur
arXiv preprint arXiv:1712.06328, 2017
222017
On -curvature of a homogeneous Finsler space with square metric
G Shanker, S Rani
International Journal of Geometric Methods in Modern Physics 17 (02), 2050019, 2020
152020
Naturally Reductive Homogeneous Space with an Invariant (α, β)-Metric
G Shanker, K Kaur
Lobachevskii Journal of Mathematics 40, 210-218, 2019
102019
On Randers change of exponential metric
G Shanker, Ravindra
Applied Sciences 15, 94-103, 2013
102013
ON -CURVATURE OF A HOMOGENEOUS FINSLER SPACE WITH RANDERS CHANGED SQUARE METRIC
S Rani, G Shanker
Facta Universitatis, Series: Mathematics and Informatics, 673-691, 2020
92020
ON SOME PROJECTIVELY FLAT (alpha;beta)-METRICS
G Shanker, R Yadav
Gulf Journal of Mathematics 1, 72-77, 2013
9*2013
Dually flat Finsler spaces associated with Randers-β change
G Shanker, S Rani, K Kaur
Journal of Rajasthan Academy of Physical Sciences 18 (1-2), 95-106, 2019
82019
Reversible geodesics of Finsler spaces with a special (α, β)-metric
G Shanker, SA Baby
Bull. Cal. Math. Soc 109 (3), 183-188, 2017
82017
On the Projective Flatness of a Finsler space with infinite series.....
G Shanker, SA Baby
South East Asian Journal of Mathematics and Mathematical Sciences 11 (01), 17-24, 2015
82015
Coupling of Laplace Transform and Differential Transform for Wave Equations
K Kumari, P Gupta, G Shanker
Physical Science International Journal 9 (4), 1-10, 2016
72016
NONHOLONOMIC FRAMES FOR A FINSLER SPACE
G Shanker, SA Baby
International Journal of Pure and Applied Mathematics 107 (4), 1013-1023, 2016
7*2016
The L-dual of a generalized m-Kropina space
G Shanker
Journal of Tensor Society 5, 15-25, 2011
72011
Homogeneous Finsler spaces with exponential metric
G Shanker, K Kaur
Advances in Geometry 20 (3), 391-400, 2020
62020
The L-dual of a Finsler space with infinite series (α, β)-metric
G Shanker, SA Baby
Bull. Cal. Math. Soc 107 (4), 337-356, 2015
62015
ON THE MAIN SCALARS OF A FIVE-DIMENSIONAL FINSLER SPACE
G Shanker, GC Chaubey, V Pandey
International Electronic Journal of Pure and Applied Mathematics 5 (2), 69-78, 2012
62012
On the geodesics of a homogeneous Finsler space with a special (α, β)− metric
K Kaur, G Shanker
Journal of Finsler Geometry and its Applications 1 (1), 26-36, 2020
52020
Some classes of projectively and dually flat Finsler spaces with Randers change
G Shanker, S Rani, K Kaur
arXiv preprint arXiv:1712.07865, 2017
52017
On Randers-conformal Change of Finsler Space with Special (α, β)-metrics
SA Baby, G Shanker
International Journal of Contemporary Mathematical Sciences 11 (9), 415-423, 2016
52016
On a New Class of Weakly Berwald Spaces with ([alpha],[beta])-metric
G Shanker, D Choudhary
British Journal of Mathematics & Computer Science 14 (6), 1, 2016
52016
An exact solution of diffusion equation with boundary conditions by Pade-Laplace differential transform method
K Kumari, PK Gupta, G Shanker
rn 55, 7, 2015
52015
The system can't perform the operation now. Try again later.
Articles 1–20